# SDR DALA2025070805093

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065565) CORROSION ON LH SIDE PLATE AT FWD CARGO COMPARTMENT FROM STA 500 TO 500I (C1). LH SIDE PLATE AT FWD CARGO COMPARTMENT FROM STA 500 TO 500I WAS REPLACED PER B737-800 SRM 51-40-02-0G.
